Re: Mitral Valve Prolapse and Herniated Disc
I'm a bit sensitive to a couple of those meds you've listed. Flexeril being a problematic one for me.
Some of those lower blood pressure, when this happens you'll feel more dizzy. Zoloft also acts on the central nervous system which can lead to symptoms, too. Please do not take yourself off of Zoloft again without your doctor's consent. The reason you felt so bad is that your body gets very used to this drug, and suddenly stopping it can cause withdrawals. You must wean off of it slowly.
I'm going to throw a guess out here, but the combination of pain, recently childbirth, and all the meds are really taxing your body. Your blood volume could have dropped and that's why you're suddenly feeling symptoms from the MVP. When your blood volume is low the valves that normally (for you) do not fit correctly become more "floppy". I strongly suggest you look up MVP syndrome, you will probably find information somewhere about what medications can be a problem for you with MVP and what you can do/take to help.